# SDR ASAA2023022442622

- Difficulty date: February 24, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 18,161 hours, 4,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5347449100000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR L/H OUTBD SUPPORT FRAME CORRODED IN SEVERAL PLACES AT FR52. GROUNDED - YES. REMOVED AND REPLACED L/H FLOOR SUPPORT FRAME AT FR48 TO FR52, STR 37 IAW A321 SRM 51-42-11.
